MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD PHASEAL; SECONDARY SET C61

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD PHASEAL; SECONDARY SET C61
Catalog Number 515302
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal package seal was compromised, leading to tubing damage.The following information was provided by the initial reporter: "user opened a new set of 515302 and found out the tubing is damaged." additional information received on 12-dec-2021: "just confirmed with user, the tubing was damaged due to the seal.The seal compressed onto the tubing.".
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Product 515302, lot 1025467 qty (b)(4) was produced in january 2023.According to dhr, there were no quality notifications observed during manufacturing process.Manufacturing process was conducted in accordance with document 15-0137 and all quality control activities have been performed according to quality specification 10-0160 and 10-0255.According to customer report, one damaged sample is reported.Based on provided evidence (video from customer) can be concluded that this damage was caused by packaging machine during packaging process on cazin site.After inspection of the retained sample, it was determined that there was no damage on the tube or any other nonconformity.Risk assessment have been performed based on document bh-pfmea-pa001 (pfmea related to packaging process), and it can be confirmed that this failure mode (tube damage - pinched set) have been included into mentioned document, and appropriate risk control have been set up (10-0255 - control specification).Coiling process of products and placing products in nests in packaging machine is performed manually, and packaging process in transport boxes is also manually performed.Operators should have identified and separated the product when packing it into the cargo box.This case can be attributed to the operator's lack of concentration.In order to prevent the repetition of this defect, a visual instruction vi-002-2024 was created in which potential defects on the packaging are shown, including damaged tube by seal.All operators are trained on these instructions.
 
Event or Problem Description
No additional information provided.

Brand Name
BD PHASEAL
Common Device Name
SECONDARY SET C61
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18380338
Report Number2243072-2023-02228
Device Sequence Number7797683
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number515302
Device Lot Number1025467
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer02/11/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown